# SDR 20001115SH014

- Difficulty date: September 26, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121000
- Part serial: A3689
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

PHL - FLT 5047 - ON APPROACH, CARGO SMOKE WARNING FOLLOWED EPC AND AOM PROCEDURES.  WARNING WENT OUT AFTER 8 MINUTES.  MAINTENANCE REMOVED AND REPLACED BOTH CARGO SMOKE DETECTORS IAW SAAB MM.  OPERATIONAL CHECK SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  FIRE BOTTLE AND SQUIB WERE ALSO REPLACED.  REF:  OPER CNTRL NR SIMA2702.  (X)
